# SDR 20000516AP005

- Difficulty date: March 30, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3300 · Lighting System
- Part: Card
- Part number: 614F1001
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FILTER PRESSURE LIGHT, ALSO ENGINE VIB FILTER PRESSURE LIGHT CAME ON DURING CRUISE.  NR 2 ENGINE SHUTDOWN.  A/C CAME IN WITH NORMAL APPROACH AND LANDING.  REMOVED AND REPLACED PRESSURE FILTER AND FINE SCAVENGE FILTER IAW 72-01-00.  LEAK CHECKS GOOD.  OPS CHECKS BAD.  REMVOED AND REPLACED ILCB CARD IA15 IAW 33-17-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
